Holder Continuity of H-Sssi $S\alpha S$ Processes
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 123-131
Joo-Mok Kim
Semyung University
Abstract : Let $\{ X(t): t \ge 0 \}$ be a symmetric $\alpha$ stable and $H$-self-similar process with stationary increments. We examine a.s. H$\ddot{\mbox{o}}$lder unboundedness of $S\alpha S$ $H\!$-sssi Chentsov processes and $H\!$-sssis Chentsov fields for order $\gamma > H$. Finally, we prove a.s. H$\ddot{\mbox{o}}$lder continuity of $S\alpha S$ $H$-sssi processes with ergodic scaling transformations for the case of $H > 1/\alpha$.
Keywords : self-similar process, stable process, Chentsov process
MSC numbers : 60G17, 60G18
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd